# SDR SWAA2016101308728

- Difficulty date: October 1, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 39,059 hours, 18,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A831243
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ANGLE CRACKED AT BS 294.5, RBL 65.    R&R ANGLE IAW SRM AND DWG.
